# SDR UALA2011111406199

- Difficulty date: November 12, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK AT STA 1715 - 1720 AT RBL 20-62.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND BLEND OUT OF LIMITS OF SRM.  REMOVED FASTENERS IN REPAIR AREA & ACP NDT OF OPEN HOLES.  NO CRACKS FOUND.  FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR ON AFT DECK UPPER PLATE REF PEMCO EA PD 57-53-232 & SRM 53-60-51 & UA EVA-81489.
